# SDR N6WA2022011201

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10026
- Aircraft time: 42,316 hours, 32,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CEILING EMERGENCY LIGHT OUT AT ROW 15. AS PER TELECOM WITH MXC, DEFERRED CEILING EMERGENCY LIGHT OUT AT ROW 15 ON OCN 70076496 PER MEL 33-51-01B-2A CAT C
